# SDR DALA13019293126

- Difficulty date: April 25, 2013
- Submitted: April 26, 2013
- Operation: Air carrier
- Aircraft: N326NB
- Make and model: Airbus A319-114
- Aircraft serial: 1498
- Aircraft time: 32,871 hours, 17,086 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT DOOR,  EMERGENCY LIGHT DAMAGED AT EXIT ROW.  REPLACED LIGHT ASSY, OPS CHECKED OK.  OK FOR SERVICE.
